The Michigan Mathematical Journal

On conformal welding and quasicircles.

S. Rohde

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 38, Issue 1 (1991), 111-116.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004266

Digital Object Identifier
doi:10.1307/mmj/1029004266

Mathematical Reviews number (MathSciNet)
MR1091514

Zentralblatt MATH identifier
0726.30010

Subjects
Primary: 30C35: General theory of conformal mappings

Citation

Rohde, S. On conformal welding and quasicircles. Michigan Math. J. 38 (1991), no. 1, 111--116. doi:10.1307/mmj/1029004266. http://projecteuclid.org/euclid.mmj/1029004266.


Export citation